# SDR IPXA2014062083352

- Difficulty date: June 17, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- System (JASC): 3150 · Central Warning
- Part: Control Unit
- Condition: Inoperative
- Location: Annunciator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER TEST FAILED,  LT DOES NOT ILLUMINATE FOR 30 SECONDS.  R & R NR 3 ANNUNCIATOR CONTROL UNIT IAW AMM 33-15-01-201. OPS CHECKED SYSTEM NORMAL.
